Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Nonlinear stability of a diffusion equation

Authors: Giovanni P. Galdi and Isom H. Herron
Journal: Quart. Appl. Math. 42 (1984), 159-164
MSC: Primary 35Q20; Secondary 35B35
DOI: https://doi.org/10.1090/qam/745096
MathSciNet review: 745096
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. P. Galdi and B. Straughan, Exchange of stability, symmetry and nonlinear stability, Arch. Rat. Mech. Anal, (to appear).
  • [2] I. H. Herron, A diffusion equation illustrating spectral theory for boundary layer stability, Studies in Appl. Math. 67, 231-241 (1982) MR 679300
  • [3] O. A. Ladyzhenskaya, The mathematical theory of viscous incompressible flow, Gordon and Breach, New York, 1963 MR 0155093
  • [4] L. A. Peletier, Asymptotic stability of travelling waves, in Instability of Continuous Systems (H. Leipholz, ed.), Springer-Verlag, Berlin, 1970, 418-422 MR 0367423
  • [5] D. H. Sattinger, Weighted norms for the stability of travelling waves, J. Diff. Eqns. 25, 130-144 (1977) MR 0447813
  • [6] E. C. Titchmarsh, Eigenfunction expansions associated with second-order differential equations, University Press, Oxford, 1946 MR 0019765

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35Q20, 35B35

Retrieve articles in all journals with MSC: 35Q20, 35B35

Additional Information

DOI: https://doi.org/10.1090/qam/745096
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society